Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Have IUI done. Took citravescent. How to relieve the pain?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3577 Questions
hi..this is follow up to my iui i had mentioned earlier i have was manageable earlier and i started taking Solary 3 days ago twice daily and drinking plenty of water..
20 billion - Twelve strain formula
Ingredients : B.lactis, B.bifidum, B.infantis, B.longum, B.acidophilus, L.brevis, L.bulgaricus,L.paracasei, L.planatarum, L. rhamnosus, L.Salivarius and streptococcus thermophilus.
i took citravescent today and it seemed to get worse..wot should i do? can i take a urine culture and take antibiotic for the particular bacteria - i think they will give me augmentin..
its been 1 week since my it safe to take antibiotic ? wot else can i take to relieve the pain..i am going to start taking cranberry tablets also from today..
please advise?
Posted Mon, 29 Apr 2013 in Infertility Problem
Answered by Dr. Mahesh Koregol 9 hours later

Thanks for your query.

I have read your query & I understand your concerns.

Following is my reply:

1) You can continue with diet suppliment. No problem.

2) Please give urine culture and start with the antibiotic your doctor will prescribe. It is better to according to urine culture report, and discussing with your doctor about possibility of pregnancy and safest antibiotic. It can be prescribed only after report comes.

3) Take canberry tablets and continue citravescent. It should reduce soon.

I hope I answered your query. I will be available for any followup queries you have.


Dr.Mahesh Koregol
IVF & Infertility Specialist.
Above answer was peer-reviewed by
Follow-up: Have IUI done. Took citravescent. How to relieve the pain? 19 hours later
thanks..i have given my urine culture and continuing with my probiotics and cranberry tablets..

just a query..i had mentioned earlier that i did my iui saturday morning but sunday i was having cramps and i did an ovulation test (sunday evening) and it was positive.. does that mean that the egg didnt fuse ie the iui was unsuccessful ..
sperm doesnt stay in the system for more than 2 days or so..

if the iui was successful on saturday then could the ovulation test still show positive on sunday..???
Answered by Dr. Mahesh Koregol 23 minutes later

Glad to hear you have given for urine testing. Lets check the report and start medicines.

Ovulation kit gives positive result for some time after ovulation also. There will be more than one follicle ovulating during stimulated cycle for IUI. Hence IUI was definitely useful. The positive test for ovulation is due to some more follicles that might have ruptured after IUI.

Thats the reason I had asked you to continue having intercourse after IUI which will help in fertilizing such follicles ovulating later.

I hope your doubt is cleared.

Dr.Mahesh Koregol
IVF & Infertility Specialist
Above answer was peer-reviewed by
Follow-up: Have IUI done. Took citravescent. How to relieve the pain? 2 hours later
hi.. is it ok to have vegetarian omelette during uti or is to be avoided..
i am not having any dairy products: milk,cheese yoghurt
but is it ok to have eggs or will it aggravate it?

thanks heaps
Answered by Dr. Mahesh Koregol 2 hours later
Hi, Its ok to have eggs. Even you can have dairy products. These are not related to UTI. Feel comfortable to have egg or dairy products. Regards, Dr. Mahesh Koregol. IVF & Infertility Specialist
Above answer was peer-reviewed by
Follow-up: Have IUI done. Took citravescent. How to relieve the pain? 2 days later
hi today is 11th day post iui..(iui last saurday) .. i am experiencin quite a bit of discharge in the last 2 days.. i have not applied my eurdiol patch for it connected? also we had quickie sex in the morning and in the evenin i exp. little bleeding.. a bit more than spotting that bad?
i am gng to continue applying the erudiol patch frm today..
Answered by Dr. Mahesh Koregol 1 hour later
Hi , Your bleeding could be due to implantation of the embryos or due to trauma during sex. Hence i suggest you not to have sex for sometime. Apply the patch and take medicines as per doctor's advice. Dont loose hope. Regards, Dr. Mahesh Koregol
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Infertility Spclst

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor